# SDR UPS204781

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108
- Aircraft serial: 19503
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Part number: 65233001112
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C55-395-10-00-01) ON BOTH LT AND RT FWD SHEAR TIES INSIDE VERTICAL FIN TUNNEL AT FIN STA 87.0 UPPER END OF RIBS NR 5.  MECHANICALLY REMOVED CORROSION.  REWORK OUT-OF-LIMITS IAW SRM 55-50-00.  REMOVED AND REPLACED SHEAR TIES IAW SRM 51-30-2.
